MAUDE Adverse Event Report: ABBOTT OPTISENSE LEAD; No Match

ABBOTT OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a remote follow up, noise resulting in oversensing and inappropriate automatic mode switch (ams) was noted on the right atrial (ra) lead.The physician suspected ra lead damage, however, diagnostic imaging was not performed.Abbott technical support was contacted and reprogramming was recommended.No intervention has been performed at this time.The patient was in stable condition and will continue to be monitored.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24792378
Report Number2017865-2026-07054
Device Sequence Number13241559
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)3721007(17)150630
Combination Product (Y/N)Y
Initial Reporter CountryDA
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number1999/52
Device Lot Number3721007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLURE RF.
Patient SexUnknown